# SDR DALA2024032603765

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 55-56 S42r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR STRINGER 42R LOCATED FROM FR55 TO FR56 IN AFT CARGO COMPARTMENT. C/A: CONFIRMED DT EVALUATION FOR FCS REPAIR ON STRINGER 42R LOCATED FROM FR55 TO FR56 IN AFT CARGO COMPARTMENT AND FOUND MEETS THE GENERAL REQUIREMENT AS PER ER/A 510243-14 REV. B, APPROVED DATE: 26-MAR-18 AND MASTER ER/A 575831-14 REV. A, APPROVED DATE:21/MAR/24, REPAIR ITEM 21 JOB COMPLETE.
